# SDR AALA971000

- Difficulty date: June 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6835
- Make and model: Boeing 727223
- Aircraft serial: 20188
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1020
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STR 22L CORRODED FROM 990 - 1010.  INSTALLED NEW STRINGER AND STRINGER SPLICE PER SRM 53-10-03.  TST:  75,765 HOURS.  CYCLES:  52,034.  (X)
